# SDR EIA2004003

- Difficulty date: January 11, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,425 hours, 19,118 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS IN CLEAN CONFIGURATION AND LEVEL AT 6000 FEET HAD AN ELECTRICAL TYPE ODOR THAT APPEARS TO BE COMING FROM NR 1 A/C PACK, INTERMITTENT ODOR DURING APPROACH AND LANDING.  DEFERRED NR 1 A/C PACK DMI 470.
